American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R58) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Imin Chen and Yoonjin Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$. Proc. Amer. Math. Soc. 141 (2013) 83-91.
Abstract, references, and article information   
View Article: PDF

[4] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[5] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[6] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF

[8] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sunghan Bae and Linsheng Yin. Cyclotomic units in function fields. Proc. Amer. Math. Soc. 137 (2009) 401-408. MR 2448557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chun-Gang Ji and Yan Xue. An elementary proof of the law of quadratic reciprocity over function fields. Proc. Amer. Math. Soc. 136 (2008) 3035-3039. MR 2407064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields (II). Proc. Amer. Math. Soc. 134 (2006) 51-54. MR 2170542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoonjin Lee and Allison M. Pacelli. Class groups of imaginary function fields: The inert case. Proc. Amer. Math. Soc. 133 (2005) 2883-2889. MR 2159765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields. Proc. Amer. Math. Soc. 132 (2004) 1951-1955. MR 2053965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kristin Lauter. Non-existence of a curve over $\mathbb{F}_3$ of genus 5 with 14 rational points. Proc. Amer. Math. Soc. 128 (2000) 369-374. MR 1664414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Rosen. A note on the relative class number in function fields. Proc. Amer. Math. Soc. 125 (1997) 1299-1303. MR 1371139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manohar Madan and Michael Rosen. The automorphism group of a function field . Proc. Amer. Math. Soc. 115 (1992) 923-929. MR 1088443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Greg W. Anderson and Robert Indik. On primes of degree one in function fields . Proc. Amer. Math. Soc. 94 (1985) 31-32. MR 781050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jack Sonn. Nonabelian counterexamples to the Noether problem . Proc. Amer. Math. Soc. 93 (1985) 225-226. MR 770525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1